Preservation of property (gw) under perturbations

Berkani, Mohammed and Amouch, Mohamed: Preservation of property (gw) under perturbations. Acta scientiarum mathematicarum, (74) 3-4. pp. 769-781. (2008)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2008
Volume: 74
Number: 3-4
Page Range: pp. 769-781
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 780-781.; Abstract
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2016. Oct. 15. 14:09

Actions (login required)

View Item View Item